Reaction to Yogurt

Home The Candida Forum Candida Questions Reaction to Yogurt

This topic contains 3 replies, has 2 voices, and was last updated by  raster 6 years, 1 month ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #93383

    kodaz2005
    Member
    Topics: 37
    Replies: 172

    I reached 27 days on the diet and had added Kefir 13 days ago. I had no trouble at all in terms of side effects from the Kefir.

    I followed the recommended suggestion of getting an Organic unsweetened plain Greek Yogurt. I purchase Oikos plain Greek yogurt. I took about three spoon fulls. A short while later it seems my head was a little congested, like a slight brain fog. I did eat some foods prior to the yogurt, but all of which I had eaten before without incident.

    How can this be possible since I have no problems with the Kefir? I’m wondering if should try a couple of bites again to be sure that is what caused it. I was really hoping to be able to add yogurt to the diet since I enjoy it. Has anyone else had a similar experience?

    #93386

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would try it again in a few days and if a problem then, then don’t continue eating it. You could have a lactose intolerance. For those who are allergic to cow’s yogurt, you should try eating goat’s yogurt as an alternative.

    -raster

    #93392

    kodaz2005
    Member
    Topics: 37
    Replies: 172

    raster;31780 wrote: I would try it again in a few days and if a problem then, then don’t continue eating it. You could have a lactose intolerance. For those who are allergic to cow’s yogurt, you should try eating goat’s yogurt as an alternative.

    -raster

    Thanks Raster. I never even thought of the possibility of lactose intolerance. I’ll give it another try like you say in a few days. Of course as my luck would have it, I bought a bunch of them too. 🙁

    #93397

    raster
    Participant
    Topics: 104
    Replies: 6838

    My mentality is to tough it out, and try things further. You will know if your body can’t handle it so be sure to pay attention to any signs from your body. For instance, I used to get ringing ears, palpitations, headaches, etc. when I knew things were negatively effecting me.

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Reaction to Yogurt’ is closed to new replies.